# SDR DALA2018012400408

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TEE FITTING BS 887 BETWEEN STRINGER 26R & 25L IN THE  AFT CARGO BAY. THE TEE FITTING WAS REPLACED IAW SRM 51-40-02.
